On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I have been taking Mirapex for about six years first 1 mg a day then 2 mg a day and again 1 mg a day For about three to four months now, I have a pain in my upper abdomen, just beneath the rib cage I also have irregular bowels, flatulence and feel tired My blood tests are normal, so also stool Can anyone relate to similar symptoms, and what was done to alleviate, especially the stomach pain and lethargy? Thank you
Hello, I've been prescribed Atarax, before that I had been taking baclofen for pain. I have anxiety, depression, fibromyalgia, and have recently been diagnosed with borderline personality disorder. I have good days and I have bad days. Today is not a good day, and I feel like I can insane just inside my own head, even though my life is great at the moment. Some days I just can't escape my psych, although I want with all of my heart to just be normal. Been doing PTSD therapy along with many other psych therapies and it's all work very well. I just feel really hopeless on days I can't beat my mind. SO I'm in a lot of pain today, and seem to be wound pretty tight. Anything said to me I feel like could set me off at any moment. I need something more than just Atarax, and Effexor(depression&anxiety) maybe an antipsychotic... idk and there's a 6 month wait list to get in with any psychiatrists in my area of living. All I have today are baclofen, Atarax, and Effexor XR. Will these drugs together cause any adverse affects? Make you feel "high", or cause reason for an ER visit? I know dowsiness is supposed to be an affect but none of these medicines alone make me feel any bit of drowsy. Has anyone that has taken these drugs together make it out alive? Any advise will help, thank you!
A bad fall in 2006. Required pain management MRIS, numerous tests and a cervical and lumbar surgery in 2007 to correct. Two Rear end car accidents while I was at a stop light. One in 2011 and one in 2015. I already had spinal stenosis and degenerative disc desease genetically passed on. Problems with stomach aches and anxiety since 5 years of age. Post menopausal depression after pregnancy. In 2001 had to have upper gi surgery on saphagus due to acid coming up throat (gerd) after every drink or meal. They cut 5 cuts and did the surgery laproscopy, with less down time...I have a difficult time burping or throwing up and foul smelling flatulence daily at 52. I had another cervical fusion this year 2016. I was diagnosed with diabetes from an anti anxiety and depressant seroquel that heightens my blood sugar from the 90s to 362 or over 500 at times if I don't take met forming two times a day, Januvia once a day, Victoria 1.8 injection b4 breakfast and lantus split up twice per day. Despite altering diet a lot, walking twice a day and swimming 4 times per week, and at 30 mcgs a day of lantus I'd bloat up like a pregnant woman and my feet stung like wasps every afternoon since the auto accident. When my sugars level out after surgeries or steroid shots in back or neck and shoulder for pain control, I will have to use more lantus which triggers a flare up of severe ibs string to go and at time diverticulitis. I already take fiber and prebiotic vitamins. I began getting ibs with diarehha in 2008 or 2009 after lumbar surgery. I fought with it for years to no avail. Anyone out there with a suggestion or similar problem.? How did you control the ibs with constipation on pain management and the lantus for diabetes?
Developed symptoms of a severe allergic reaction within 2hrs after ingesting.the probiotics. Which lasted for 24hrs. and slowly decreased in intensity before causing me to develop worse symptoms weeks later.
More questions for: Abdominal pain aggravated
Hi, I just started taking Hydrochlorothiazide 10 days ago. As of last night I have a persistent stabbing stomach pain, sometimes it feels hot. Not much for an appetite. And feeling nauseous :/. What causes the stomach pain when on Hydrochlorothiazide ?
I just started Gilenya 5 days ago and have had stomach pain from day two on. Everyday so far. Has anyone found out why? I've never had problems with stomach pain before unless sick and rarely. It's concerning??
More reviews for: Abdominal pain aggravated
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.